# SDR USAA2011111700014

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 43,455 hours, 17,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6372
- Condition: Inoperative
- Location: Cabin
- Part time: 36,708 hours, 14,823 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM NOT PASSING SYSTEM TEST.  FAULT MESSAGES "ESPU115 VAC EMER L", "ESPU INT LOAD AFT L", & "ESPU UNIT EMERG L" ARE DISPLAYED.  REMOVED AND DISPLAYED EMERGENCY POWER SUPPLY UNIT (ESPU) ON AIRCRAFT MID LEFT IAW AMM 33-51-38-400-001.  OPS CHECKED GOOD.
